zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some approximation results for Durrmeyer operators. (English) Zbl 1214.41009
This paper deals with approximations on $C_B([0,\infty))$. The authors consider a modified form of the Durrmeyer operator $D^{\land}_n$ by composing it with the sequence $\frac{(n-2c)x-1}{n}$ . Theorem 3.1 then gives an estimate for approximating $f$ by $D_n^{\land}(f)$ in terms of the $\omega_2(f, \sqrt{\delta})$ function for $n>3c$.
41A50Best approximation, Chebyshev systems
41A35Approximation by operators (in particular, by integral operators)
Full Text: DOI
[1] Deo, N.: A note on equivalence theorem for beta operators, Mediterr. J. Math. 4, No. 2, 245-250 (2007) · Zbl 1150.41008 · doi:10.1007/s00009-007-0115-0
[2] Deo, N.: Direct result on exponential-type operators, Appl. math. Comput. 204, 109-115 (2008) · Zbl 1181.41040 · doi:10.1016/j.amc.2008.06.005
[3] Deo, N.: Direct result on the Durrmeyer variant of beta operators, Southeast asian bull. Math. 32, 283-290 (2008) · Zbl 1174.41335
[4] Deo, N.; Singh, S. P.: On the degree of approximation by new Durrmeyer type operators, General math. 18, No. 2, 195-209 (2010) · Zbl 1289.41022
[5] Devore, R. A.; Lorentz, G. G.: Constructive approximation, (1993) · Zbl 0797.41016
[6] Do&gbreve, O.; Ru; Örkcü, M.: King type modification of Meyer -- könig and zeller operators based on the q -- integers, Math. comput. Model. 50, 1245-1251 (2009) · Zbl 1185.41020
[7] Duman, O.; Ozarslan, M. A.; Aktuglu, H.: Better error estimation for szász -- mirakian beta operators, J. comput. Anal. appl. 10, No. 1, 53-59 (2008) · Zbl 1134.41010
[8] Duman, O.; Ozarslan, M. A.; Della Vecchia, B.: Modified szász -- mirakjan -- kantrovich operators preserving linear functions, Turkish J. Math. 33, 151-158 (2009) · Zbl 1175.41015 · http://mistug.tubitak.gov.tr/bdyim/abs.php?dergi=mat&rak=0801-2
[9] V. Gupta, N. Deo, A note on improved estimations for integrated Szász -- Mirakyan operators, Math. Slovaca, in press. · Zbl 1274.41029
[10] Heilmann, M.: Direct and converse results for operators of baskakov -- Durrmeyer type, Approx. theory appl. 5, No. 1, 105-127 (1989) · Zbl 0669.41014
[11] Kasana, H. S.; Prasad, G.; Agrawal, P. N.; Sahai, A.: Modified szâsz operators, , 29-41 (1985) · Zbl 0717.41041
[12] King, J. P.: Positive linear operators which preserve x2, Acta math. Hungar. 99, 203-208 (2003) · Zbl 1027.41028 · doi:10.1023/A:1024571126455
[13] Mazhar, S. M.; Totik, V.: Approximation by modified szász operators, Acta sci. Math. 49, 257-269 (1985) · Zbl 0611.41013
[14] Ozarslan, M. A.; Duman, O.: Local approximation results for szász -- mirakjan type operators, Arch. math. (Basel) 90, 144-149 (2008) · Zbl 1139.41002 · doi:10.1007/s00013-007-2354-5
[15] Pop, T.: About some linear and positive operators defined by infinite sum, Dem. math. 39, No. 2, 377-388 (2006) · Zbl 1099.41009
[16] Pop, T.: The generalization of voronovskaja’s theorem for a class of linear and positive operators, Rev. anal. Numer. theor. Approx. 34, No. 1, 79-91 (2005) · Zbl 1091.41005
[17] Rempulska, L.; Tomczak, K.: Approximation by certain linear operators preserving x2, Turkish J. Math. 33, 273-281 (2009) · Zbl 1175.41017 · http://mistug.tubitak.gov.tr/bdyim/abs.php?dergi=mat&rak=0803-16
[18] Sahai, A.; Prasad, G.: On simultaneous approximation by modified lupaş operators, J. approx. Theory 45, 122-128 (1985) · Zbl 0596.41035 · doi:10.1016/0021-9045(85)90039-5